# SDR SWAA960524

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 540, LBL 41.5 ON HORIZ CHORD AFT FLANGE.  REPAIRED PER SWA RA 1-253-1468.
